JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLICATED BCC-ALGEBRAS AND ITS DERIVATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.263-271
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.263
 Title & Authors
COMPLICATED BCC-ALGEBRAS AND ITS DERIVATION
So, Keum-Sook; Ahn, Sun-Shin;
  PDF(new window)
 Abstract
Any BCK-ideal of a BCC-algebra can be decomposed into the union of some sets. The notion of a complicatedness and a derivation for a BCC-algebra is introduced and some related properties are obtained.
 Keywords
BCC-algebras;complicated BCC-algebras;derivation;
 Language
English
 Cited by
 References
1.
W. A. Dudeck, The number of subalgebras of finite BCC-algebras, Bull. Inst. Math. Acaddemia Sinica, 20(1992), 129-136.

2.
W. A. Dudeck, On proper BCC-algebras, Bull. Inst. Math. Acaddemia Sinica, 20(1992), 137-150.

3.
W. A. Dudeck and X. Zhang, On ideals and congruences in BCC-algebras, Czecho Math. J., 48(123) (1998), 21-29. crossref(new window)

4.
J. Hao, Ideal Theory of BCC-algebras, Sci. Math. Japo., 3 (1998), 373-381.

5.
K. Iseki, On BCI-algebras, Mathematics Seminar Notes, 8 (1980), 125-130.

6.
K. Iseki and S. Tanaka, An introduction to the theory of BCK-algebras, Math. Japon., 23 (1978), 27-23.

7.
Y. Komori, The class of BCC-algebras is not a variety, Math. Japon., 29 (1984), 391-394.

8.
A. Wronski, BCK-algebras do not form a variety, Math. Japon., 28 (1983), 211-213.